# SDR 2018FA0000065

- Difficulty date: February 5, 2018
- Submitted: February 21, 2018
- Operation: General aviation
- Aircraft: N55332
- Make and model: Cessna 150M
- Aircraft serial: 15076850
- Aircraft time: 960 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 04265171
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY INDICATOR SHOWED TANK EMPTY AFTER REFUELING. DURING COURSE OF TROUBLESHOOTING, REMOVED FUEL QUANTITY TRANSMITTER. FLOAT WAS FOUND TO BE FLOODED.  FLOAT HAD PREVIOUSLY BEEN REPLACED WITH USED COMPONENT DURING PAST REPAIR TO WING.  LEVER ARM MOVES FREELY.  NO VISIBLE PENETRATION OF THE FLOAT COULD BE FOUND. HOWEVER, THE END OF THE FLOAT TO WHICH THE LEVER ATTACHES HAD A LARGE POOL OF SOLDER OVER THE ARM. WITHOUT COMPARISON TO A NEW UNIT, NOT SURE IF MANUFACTURED THAT WAY OR IMPROPERLY REPAIRED. FLOAT EXTERIOR ALSO APPEARS HEAVILY LACQUERED, APPEARING LIKE CORROSION. REPLACED WITH MCFARLANE UNIT.
